# SDR HEEA094027

- Difficulty date: March 13, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 17,214 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: MS3476L106S
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT NR 2 ENGINE FIRE LIGHT ILLUMINATED.  FOLLOWED EMERGENCY CHECK LIST FOR ENGINE FIRE LIGHT.  RETURNED TO BASE.  INSPECTED FOR SIGNS OF FIRE AND OR SMOKE, NONE FOUND.  FOUND DEFECTIVE (CORRODED) CONNECTOR.  REPLACED CONNECTOR.
